# SDR RAIA201411240003

- Difficulty date: November 24, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 32,433 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM LOWER RAMP SUPPORT FR18-19 IS CORRODED.  MAINTENANCE REPLACED LT OMEGA BEAM LOWER RAMP SUPPORT.
